Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 372, NWS Tallahassee, FL

August 10, 2012Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 10, 2012, 12:59 PM CDT for Walton County, Florida. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2012, 12:59 PM CDT (17:59 UTC)
Expired
Aug 10, 2012, 2:00 PM CDT
In force
61 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 26 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2012-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2012-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2115 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WUUS52 KTAE 101759
SVRTAE
FLC131-101900-
/O.NEW.KTAE.SV.W.0372.120810T1759Z-120810T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1259 PM CDT FRI AUG 10 2012

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WALTON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 200 PM CDT

* AT 1253 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED 29 MILES WEST OF DE FUNIAK SPRINGS...
  OR 10 MILES NORTHWEST OF VALPARAISO...AND MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO POND
  CREEK...VILLA TASSO...CHOCTAW BEACH...MOSSY HEAD...FOX HILL...NEW
  HARMONY...OAKWOOD HILLS...LIBERTY...CANEY CREEK...NEW HOME...      
  CLUSTER SPRINGS...ALPINE HEIGHTS...SAND                            
  HILL...PORTLAND...PLEASANT   RIDGE...DE FUNIAK SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.

&&

LAT...LON 3083 8639 3097 8604 3071 8604 3070 8601
      3040 8601 3041 8613 3045 8617 3048 8625
      3045 8640
TIME...MOT...LOC 1758Z 273DEG 25KT 3063 8655

$$

42-DVD
2 follow-up statements
401 
WWUS52 KTAE 101825
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
125 PM CDT FRI AUG 10 2012

FLC131-101900-
/O.CON.KTAE.SV.W.0372.000000T0000Z-120810T1900Z/
WALTON FL-
125 PM CDT FRI AUG 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL WALTON COUNTY...

AT 121 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PLEASANT HILL TO VILLA TASSO...MOVING EAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DE
FUNIAK SPRING AIRPORT...PLEASANT RIDGE...DE FUNIAK SPRINGS...CHOCTAW
BEACH...NEW HOME...ARGYLE...ROCK HILL...PORTLAND...EUCHEEANNA AND
FREEPORT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3073 8640 3090 8605 3089 8605 3072 8604
      3070 8601 3040 8601 3041 8613 3045 8617
      3048 8625 3046 8640
TIME...MOT...LOC 1825Z 273DEG 25KT 3084 8606 3050 8643

$$

42-DVD
292 
WWUS52 KTAE 101839
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
139 PM CDT FRI AUG 10 2012

FLC131-101900-
/O.CON.KTAE.SV.W.0372.000000T0000Z-120810T1900Z/
WALTON FL-
139 PM CDT FRI AUG 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR CENTRAL WALTON COUNTY...

AT 135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW HOME...MOVING EAST
AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLEASANT RIDGE...DE FUNIAK SPRING AIRPORT...FREEPORT...DE FUNIAK
SPRINGS...ROCK HILL...ARGYLE AND EUCHEEANNA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3073 8640 3079 8605 3073 8604 3072 8604
      3071 8604 3070 8601 3040 8601 3041 8613
      3045 8617 3048 8625 3046 8640
TIME...MOT...LOC 1839Z 273DEG 25KT 3063 8619

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 11:42 AM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Aug 10, 11:42 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1242 PM EDT Fri Aug 10 2012

.NEAR TERM [Through Tonight]...

Updated at: 1240pm
Very active morning across the CWA. Widespread showers and
thunderstorms over eastern portion of the area have moved east and
dissipated. Thunderstorm activity in the western area continues to
fire off. The expected progression of storms into the afternoon
will be a bit tricky. However, cloud cover is beginning to clear
up somewhat over the central part of the CWA. If this continues,
expect that thunderstorms will again fire up over this area. This
morning's sounding is certainly not any comfort. Very steep low
level lapse rates are in place. This why storms this morning
produced gusty winds and in some cases damaging winds. Both the
current activity and afternoon storms that form will not be any
different in that regard. An additional factor in current and
afternoon development is the upper level trof in place to the west
of the area that will will continue to provide some lift. Long
story short, while some areas are free of showers and
thunderstorm, activity will again increase in coverage this
afternoon. Keep the umbrellas handy.

&&

.SHORT TERM [Saturday Through Sunday]...

The presence of above features will keep scattered convection
across CWA at least into the late eve. Additional shortwave energy
digging SEWD into base of upper trough will help sharpen it into
Saturday. This will drag front SEWD to reach Cntrl Ga and S/Cntrl
AL with pre-frontal trough bisecting our CWA. So expect another
wet day with even better chance of strong to isold severe storms
and continued threat of flooding. Then, axis will shift eastward
but with low drifting NWD and the front stalling by Sat eve, so
expect a smaller amplitude along with slowly decreasing POPs.
Then, noticeably lower POPs on Sunday with drier NWLY mid level
air and increasing subsidence beginning to impact our wrn areas by
Sat eve from W-E.

Expect 50-20% nw-se POP gradient tonight, 40-60% w-e pops on sat,
10-30% w-e sat night and 20-30% w-e pops on sun. with decreasing
clouds max temps will rise a degree or two each day into the low-mid
90s on Sunday.

&&

.LONG TERM [Sunday Night through Thursday]...

The overall mid/upper level pattern continues to show troughing
over the eastern third of the CONUS. However, the trough is
forecast to be less amplified than what we've seen this past week.
We may even see a brief period of nearly zonal flow late Wednesday
into Thursday. At the surface, high pressure will ridge westward
across the Gulf from the Atlantic with the axis staying south of
the local area. Time height cross sections show the mid level dry
air that filtered in on Sunday remaining over the region through
Tuesday before deep layer moisture returns once again. The lower
levels will remain moist with the resulting west to southwest
flow. This pattern will favor near to slightly below seasonal PoPs
Monday and Tuesday and near to above seasonal PoPs for the rest of
the work week. Max temps will be near to above average for the
entire extended period.

&&

.AVIATION [Beginning 16Z Friday]...

Numerous thunderstorm activity to affect the KECP, KCEW, KDHN
terminals late this afternoon. While other terminals are free of
thunderstorm activity at the noon hour, thunderstorms are expected
to again increase in coverage this afternoon. This is especially
true west of a long from KAYS to KAAF. On Saturday the best chance
for thunderstorms will be in the afternoon with IFR and MVFR
possible at all sites after 16z.

&&

.MARINE...

Updated at: 1240pm
Widespread showers and thunderstorms are expected over coastal
waters today...especially near the coastline. Winds will be out
of the WSW around 10 knots and seas will generally be 2 to 3 feet
with some possible 4 foot seas in the offshore waters west of
Panama City. These seas are mainly left over swell from Ernesto
and should diminish after Saturday.

&&

.FIRE WEATHER...

Abundant low level moisture along with scattered to numerous daily
showers and thunderstorms will offset any fire weather concerns at
least into next week.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Lericos
SHORT TERM...Block
LONG TERM...Barry
AVIATION...Lericos
MARINE...Block
FIRE WEATHER...Block
Hazardous weather outlook, Aug 10, 6:55 AM CDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
755 AM EDT FRI AUG 10 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-110815-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
755 AM EDT FRI AUG 10 2012 /655 AM CDT FRI AUG 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
FAIRLY WIDSEPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS
MORNING ACROSS THE AREA...WITH A DIMINISHING TREND THIS AFTERNOON.
MORE SHOWERS AND STORMS MAY DEVELOP LATER TONIGHT...ESPECIALLY
ACROSS THE WEST. THE STORMS MAY PRODUCE HEAVY RAIN RATES...AND IF
THESE PERSIST FOR EXTENDED PERIODS OF TIME OVER CITIES OR URBANIZED
LOCATIONS...THEN SOME ISOLATED FLOODING COULD DEVELOP. OTHERWISE
GUSTY WINDS AND FREQUENT LIGHTNING ARE THE MAIN THREATS.

THERE IS A HIGH RISK OF RIP CURRENTS AT THE PANHANDLE BEACHES ALONG
BAY...GULF...AND WALTON COUNTIES...AND A MODERATE RISK OF RIP
CURRENTS IN FRANKLIN COUNTY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SATURDAY
WITH DECREASING CHANCES AND A MORE LIKELY RETURN TO A DRIER
PATTERN SUNDAY AND MONDAY BEFORE A RESUMPTION OF TYPICAL
SUMMERTIME PATTERN DURING THE MID WEEK PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

08/BLOCK

In the hours before

Local storm report, Aug 10, 10:20 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1120 AM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     TSTM WND DMG     3 W LOIS                30.52N 83.97W
08/10/2012                   JEFFERSON          FL   EMERGENCY MNGR

            TREE DOWN.

&&

BOLDEN
Special weather statement, Aug 10, 10:42 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1142 AM EDT FRI AUG 10 2012

FLZ008-010-108-101645-
CENTRAL WALTON FL-SOUTH WALTON FL-WASHINGTON FL-
1042 AM CDT FRI AUG 10 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR SOUTHERN WALTON AND
SOUTHWEST WASHINGTON COUNTIES...

* UNTIL 1145 AM CDT

AT 1038 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SEMINOLE TO 14 MILES WEST
OF PANAMA CITY BEACH...OR ALONG A LINE EXTENDING FROM SEMINOLE TO 9
MILES SOUTHWEST OF INLET BEACH...MOVING NORTHEAST AT 20 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3066 8640 3042 8596 3039 8599 3027 8599
      3038 8640 3040 8640 3040 8634 3043 8632
      3041 8629 3043 8627 3043 8624 3039 8615
      3039 8613 3047 8621 3048 8627 3046 8640
TIME...MOT...LOC 1542Z 220DEG 19KT 3046 8643 3017 8606

42-DVD
Local storm report, Aug 10, 10:43 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1143 AM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 AM     TSTM WND DMG     1 SSE VALDOSTA          30.84N 83.28W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            3 AREAS OF TREES BLOWN DOWN IN VALDOSTA...INCLUDING A
            TREE BLOWN ON A HOUSE ON TROUP STREET.

1042 AM     TSTM WND DMG     3 E VALDOSTA            30.85N 83.23W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            TRAFFIC LIGHT BLOWN DOWN ON INNER PERIMETER RD.

1045 AM     TSTM WND DMG     6 NE VALDOSTA           30.90N 83.20W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            TREE BLOWN DOWN AT MOORE RD OFF LAKELAND HWY.

&&

08-LAMERS
Local storm report, Aug 10, 10:46 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1146 AM EDT FRI AUG 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     TSTM WND DMG     3 W LOIS                30.52N 83.97W
08/10/2012                   JEFFERSON          FL   EMERGENCY MNGR

            TREE DOWN.

0927 AM     TSTM WND DMG     3 S LAKE MICCOSUKEE     30.53N 83.98W
08/10/2012                   JEFFERSON          FL   911 CALL CENTER

            TREE BLOWN DOWN INTO HIGHWAY 90.

0936 AM     TSTM WND DMG     5 E MONTICELLO          30.54N 83.79W
08/10/2012                   JEFFERSON          FL   EMERGENCY MNGR

            TREE DOWN ON BASSETT RD

0936 AM     TSTM WND DMG     6 ESE MONTICELLO        30.50N 83.79W
08/10/2012                   JEFFERSON          FL   EMERGENCY MNGR

            TREE DOWN.

0955 AM     TSTM WND DMG     3 SSE ASHVILLE          30.58N 83.63W
08/10/2012                   JEFFERSON          FL   EMERGENCY MNGR

            TREES DOWN ON BAILEY ROAD

0956 AM     TSTM WND DMG     1 NNE ASHVILLE          30.63N 83.64W
08/10/2012                   JEFFERSON          FL   TRAINED SPOTTER

            TREES DOWN BLOCKING LANES OF TRAFFIC ON HIGHWAY 221 JUST
            SOUTH OF THE GEORGIA BORDER.

1000 AM     TSTM WND DMG     4 NW EMPRESS            30.71N 83.61W
08/10/2012                   BROOKS             GA   911 CALL CENTER

            TREES DOWN ON GREENVILLE HIGHWAY IN SOUTHERN BROOKS
            COUNTY.

1002 AM     TSTM WND DMG     5 S QUITMAN             30.71N 83.56W
08/10/2012                   BROOKS             GA   911 CALL CENTER

            TREES DOWN ALONG EMPRESS RD IN SOUTHERN BROOKS CO.

1034 AM     TSTM WND DMG     1 SSE VALDOSTA          30.84N 83.28W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            3 AREAS OF TREES BLOWN DOWN IN VALDOSTA...INCLUDING A
            TREE BLOWN ON A HOUSE ON TROUP STREET.

1042 AM     TSTM WND DMG     3 E VALDOSTA            30.85N 83.23W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            TRAFFIC LIGHT BLOWN DOWN ON INNER PERIMETER RD.

1045 AM     TSTM WND DMG     6 NE VALDOSTA           30.90N 83.20W
08/10/2012                   LOWNDES            GA   LAW ENFORCEMENT

            TREE BLOWN DOWN AT MOORE RD OFF LAKELAND HWY.

&&

08-LAMERS
Special weather statement, Aug 10, 11:13 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1213 PM EDT FRI AUG 10 2012

FLZ011-GAZ155-101715-
JACKSON FL-SEMINOLE GA-
1113 AM CDT FRI AUG 10 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEAST JACKSON
AND SEMINOLE COUNTIES...

* UNTIL 1215 PM CDT/115 PM EDT/

AT 1109 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 12 MILES SOUTHEAST OF COTTONWOOD...OR NEAR MALONE...
MOVING SOUTHEAST AT 20 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3087 8535 3100 8515 3100 8500 3103 8500
      3089 8475 3088 8477 3084 8477 3082 8479
      3080 8479 3076 8486 3072 8487 3070 8486
      3065 8490
TIME...MOT...LOC 1613Z 302DEG 18KT 3094 8511

42-DVD
Special weather statement, Aug 10, 11:58 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1258 PM EDT FRI AUG 10 2012

FLZ007-009>011-101745-
HOLMES FL-NORTH WALTON FL-JACKSON FL-WASHINGTON FL-
1158 AM CDT FRI AUG 10 2012

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR
HOLMES...JACKSON...NORTHEAST WALTON AND NORTHERN WASHINGTON
COUNTIES...

* UNTIL 1245 PM CDT

AT 1153 AM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF
HOWELLS TO CHIPLEY...OR ALONG A LINE EXTENDING FROM GASKIN TO
CHIPLEY...MOVING EAST AT 30 MPH.

PEOPLE IN HOLMES...NORTHEAST WALTON...NORTHERN WASHINGTON AND
JACKSON COUNTIES...INCLUDING THE CITIES OF BONIFAY...CHIPLEY AND
MARIANNA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3100 8521 3067 8519 3075 8619 3099 8628
TIME...MOT...LOC 1658Z 278DEG 27KT 3093 8607 3076 8556

42-DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 6:03 AM CDTSpecial Marine WarningTAE57 min
Aug 10, 6:29 AM CDTSpecial Weather StatementTAELiberty46 min
Aug 10, 7:20 AM CDTSpecial Weather StatementTAELeon40 min
Aug 10, 7:26 AM CDTSpecial Marine WarningTAE64 min
Aug 10, 7:56 AM CDTSpecial Weather StatementTAELeon49 min
Aug 10, 8:21 AM CDTSevere Thunderstorm WarningTAEJefferson, Madison54 min
Aug 10, 9:43 AM CDTSpecial Marine WarningTAE47 min
Aug 10, 10:25 AM CDTSpecial Marine WarningTAE84 min
Aug 10, 10:42 AM CDTSpecial Weather StatementTAEWalton63 min
Aug 10, 11:58 AM CDTSpecial Weather StatementTAEHolmes, Jackson47 min
Aug 10, 12:12 PM CDTAreal Flood AdvisoryTAEHolmes, Walton, Washington3 hr
Aug 10, 12:56 PM CDTSpecial Marine WarningTAE49 min
Aug 10, 1:52 PM CDTSevere Thunderstorm WarningTAEWalton, Washington23 min
Aug 10, 2:00 PM CDTSpecial Marine WarningTAE60 min
Aug 10, 2:56 PM CDTSpecial Weather StatementTAEJefferson34 min
Aug 10, 3:14 PM CDTSpecial Marine WarningTAE61 min
Aug 10, 3:14 PM CDTSpecial Weather StatementTAEJefferson46 min
Aug 10, 3:15 PM CDTSpecial Weather StatementTAEBay60 min
Aug 10, 3:18 PM CDTSevere Thunderstorm WarningTAEBay42 min
Aug 10, 3:21 PM CDTSevere Thunderstorm WarningTAEJefferson, Madison, Taylor24 min
Aug 10, 3:58 PM CDTSevere Thunderstorm WarningTAEBay, Gulf12 min
Aug 10, 4:00 PM CDTSpecial Marine WarningTAE75 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.